truvada and kalitra, swallow both at same time or alternate AM and PM?
Nov 26, 2013
Hi, started taking Truvada 24 hours after exposure as a PEP. My Truvada time to take is 10:00 PM. I will be given a prescription of Kaletra today at around 5:00 PM. the Kaletra at 5 PM today would be 43 hours after exposure. Should I take the Kaletra as soon as i get it, or should i distance it from the Truvada by a certain number of hours? i assume i should take it right away. and second question, If in the event i cant handle the Kaletra side effects, and i stop Kaletra, but i stick with the Truvada for the entire 28 days, what are the dangers involved? Like, would i then become infected? would the HIV become immune because i stopped Kaletra even tho i tuck with Truvada and then i would not only become infected but i would have a super strain that could not be easily treated? Hopefully this can be promptly answered. I realize this is a Sunday and all. Thank you very much for you time.
Response from Dr. Young
With regards to side effects, should Kaletra prove to be causing those pesky GI side effects, it would be ok to just continue on the Truvada-- but certainly, I'd recommend finishing the 28 day treatment.
I hope that helps, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- What Is The Risk Of Licking Vagina?
- Are Flu Symptoms An Acute Symptom Of HIV?
- Are Sore Testicles A Symptom Of HIV?
- Is Itchy Scrotum A Symptom Of HIV?
- Blood In Semen After Mutual Masturbation Worried I Have HIV
- Cold Feet After Unprotected Anal Sex Without Ejaculation Does It Mean I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.